# SDR AALA201603209001

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 56,440 hours, 23,898 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 177
- Condition: Defective
- Location: Lavatory
- Part time: 42,508 hours, 24,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  INFLIGHT LAVATORY E, SMOKE & FIRE ALARM, SYS RESET.  NO PAX IN OR NEAR LAVATORY.  INSPECTED LAVATORY, NO EVIDENCE OF SMOKE OR FIRE.  REPLACED LAVATORY E SMOKE DETECTOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 26-17-15.
